# SDR CALA9802110

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35888
- Make and model: Doug DC-9-82
- Aircraft serial: 49117
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833702
- Condition: Inop
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE NOSE GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION DEPARTING EWR.  THE UNSAFE LIGHT WAS ACCOMPANIED BY AIR NOISE INDICATIVE OF THE NOSE GEAR NOT BEING RETRACTED.  THE GEAR WAS RECYCLED AND GEAR SAFE WAS INDICATED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE GEAR DOWNLOCK SENSOR AT FAULT.  THE NOSE GEAR DOWNLOCK SENSOR WAS REPLACED AND ADJUSTED IAW MM 32-60-05.  IN ADDITION, A FULL NOSE STRUT SERVICE WAS PERFORMED IAW MM 32-21-02.  A NOSE GEAR SWING WAS PERFORMED WITH OPERATION AND INDICATIONS CHECKING GOOD.
